MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Turkish journal of haematology : official journal of Turkish Society of Haematology · 2000

Ticlopidine Induced Anemia and Agranulocytosis.

Keskin A, Sermez Y

СтатьяПеревод пока не подготовлен

Аннотация

A 63-year-old man with a history of transient ischemic attack had been treated with ticlopidine for 2 months. He presented with a 6-day history of fever, sore throat, and generalized weakness. Agranulocytosis and anemia due to ticlopidine was diagnosed, and the ticlopidine was discontinued. Broad-spectrum antibiotics and granulocyte colony stimulating factor were administered. The recovery of the granulocyte count and an improvement of the clinical condition were noted on the 6th day of the admission.

Для цитирования: Keskin A, Sermez Y. Ticlopidine Induced Anemia and Agranulocytosis.. Turkish journal of haematology : official journal of Turkish Society of Haematology. 2000.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.